# SDR IPXA2021061870743

- Difficulty date: June 18, 2021
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 71,679 hours, 14,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CABIN DOOR FWD L LEVEL ONE ALERT IN FLIGHT FL310 CABIN ALT US50 DP 8.1 (IT ALSO WENT AWAY BEFORE ANYTHING CHANGED.  REF M747491 MEL 52 40 1 1 0 1 CABIN DOOR FWD L LEVEL 1 MESSAGE MAYBE DISPLAYED.INSPECTED L1 DOOR CLOSE LIMIT SWITCH (S1-248) AND GIRT BAR ARM SWITCH (S1-590).  FOUND GIRT BAR ARM SWITCH FAULTY & CORRODED.  R/R'D SWITCH (S1-590) IAW MD11 AMM 52-11-02-501.  R/R'D CONNECTOR P1 1882 PRECAUTIIONARY IAW SWPM 20-31-00.  OPS CHKS GOOD ON GROUND AT THIS TIME.  M747491 CLOSED. ESR MD11 IPC 52-11-70-01.
